Alert archive / Tennessee / Tornado Warnings in 2023

Tornado Warning 17, NWS Nashville, TN

April 1, 2023Cannon County, DeKalb County, Rutherford County, Tennessee

NWS Nashville, TN issued this tornado warning at Apr 1, 2023, 1:52 AM CDT for Cannon County, DeKalb County, Rutherford County, Tennessee. It was in force for 23 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 1, 2023, 1:52 AM CDT (06:52 UTC)
Expired
Apr 1, 2023, 2:15 AM CDT
In force
23 min
Issued by
NWS Nashville, TN
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.75 in

Counties Cannon County, TN, DeKalb County, TN, Rutherford County, TN

The radar

The Nashville radar (KOHX), 70 km from the middle of the area, began a volume at 06:52 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 1, 1:52 AM CDTTSTM WND DMG1 Sw Readyville, TNTWITTER REPORT OF HOUSE ON OLD WOODBURY PIKE LOST PART OF ROOF, GARAGES, PATIO, AND SEVERAL TREES.
Apr 1, 2:09 AM CDTTSTM WND GST 636 Ene Woodbury, TNMESONET STATION AV589 SHORT MOUNTAIN.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 31, 11:59 PM CDTTornado WatchSPC6 hr

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 00:00Z, 6.9 hours before the alert went out and 66 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 00:00Z on 2023-04-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 00:00Z on 2023-04-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 388 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1143 m above ground
0-6 km bulk shear
64 kt
0-1 km storm-relative helicity
388 m²/s²
0-3 km storm-relative helicity
532 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

911 
WFUS54 KOHX 010652
TOROHX
TNC015-041-149-010715-
/O.NEW.KOHX.TO.W.0017.230401T0652Z-230401T0715Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Nashville TN
152 AM CDT Sat Apr 1 2023

The National Weather Service in Nashville has issued a

* Tornado Warning for...
  Southwestern De Kalb County in Middle Tennessee...
  East central Rutherford County in Middle Tennessee...
  Northern Cannon County in Middle Tennessee...

* Until 215 AM CDT.
    
* At 151 AM CDT, a severe thunderstorm capable of producing a tornado
  was located 7 miles west of Woodbury, moving east at 55 mph.

  HAZARD...Tornado.

  SOURCE...Radar indicated rotation. This storm has a history of 
           producing damage!

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* This dangerous storm will be near...
  Woodbury around 200 AM CDT.
  Smithville around 215 AM CDT.

Other locations impacted by this tornadic thunderstorm include
Readyville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!

&&

LAT...LON 3601 8585 3585 8583 3584 8584 3585 8585
      3585 8587 3583 8589 3582 8591 3579 8625
      3587 8625
TIME...MOT...LOC 0651Z 250DEG 47KT 3582 8620 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

Whitehead
2 follow-up statements
987 
WWUS54 KOHX 010658
SVSOHX

Severe Weather Statement
National Weather Service Nashville TN
158 AM CDT Sat Apr 1 2023

TNC149-010708-
/O.CAN.KOHX.TO.W.0017.000000T0000Z-230401T0715Z/
Rutherford TN-
158 AM CDT Sat Apr 1 2023

...THE TORNADO WARNING FOR EAST CENTRAL RUTHERFORD COUNTY IS
CANCELLED...
    
The tornadic thunderstorm which prompted the warning has ! moved out 
of the warned area. Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 700 AM CDT for Middle
Tennessee.

LAT...LON 3601 8585 3585 8583 3584 8584 3585 8585
      3585 8587 3583 8589 3582 8591 3581 8613
      3589 8615
TIME...MOT...LOC 0658Z 246DEG 34KT 3585 8613 

$$

TNC015-041-010715-
/O.CON.KOHX.TO.W.0017.000000T0000Z-230401T0715Z/
De Kalb TN-Cannon TN-
158 AM CDT Sat Apr 1 2023

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 215 AM CDT FOR
SOUTHWESTERN DE KALB AND NORTHERN CANNON COUNTIES...
        
At 158 AM CDT, a confirmed large and extremely dangerous tornado was
located near Woodbury, moving northeast at 40 mph.

This is a PARTICULARLY DANGEROUS SITUATION. TAKE COVER NOW!

HAZARD...Damaging tornado.

SOURCE...Radar confirmed tornado.

IMPACT...You are in a life-threatening situation. Flying debris may 
         be deadly to those caught without shelter. Mobile homes 
         will be destroyed. Considerable damage to homes, 
         businesses, and vehicles is likely and complete destruction 
         is possible.

This tornadic thunderstorm will remain over mainly rural areas of
southwestern De Kalb and northern Cannon Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

To repeat, a large, extremely dangerous and potentially deadly
tornado is on the ground. To protect your life, TAKE COVER NOW! Move
to a basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.

Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!

&&

LAT...LON 3601 8585 3585 8583 3584 8584 3585 8585
      3585 8587 3583 8589 3582 8591 3581 8613
      3589 8615
TIME...MOT...LOC 0658Z 246DEG 34KT 3585 8613 

TORNADO...OBSERVED
TORNADO DAMAGE THREAT...CONSIDERABLE
MAX HAIL SIZE...<.75 IN

$$

Whitehead
780 
WWUS54 KOHX 010708
SVSOHX

Severe Weather Statement
National Weather Service Nashville TN
208 AM CDT Sat Apr 1 2023

TNC015-041-010715-
/O.CON.KOHX.TO.W.0017.000000T0000Z-230401T0715Z/
De Kalb TN-Cannon TN-
208 AM CDT Sat Apr 1 2023

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 215 AM CDT FOR
SOUTHWESTERN DE KALB AND NORTHEASTERN CANNON COUNTIES...
    
At 207 AM CDT, a severe thunderstorm capable of producing a tornado
was located near Woodbury, moving east at 60 mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation. This storm has a history of 
         producing tornadoes.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Smithville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!

&&

LAT...LON 3601 8585 3585 8583 3585 8600 3594 8600
TIME...MOT...LOC 0707Z 250DEG 53KT 3587 8606 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

Whitehead

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Nashville, TN wrote its last area forecast discussion before this tornado warning went out at Apr 1, 12:30 AM CDT, 1 hour 22 minutes earlier.

Area forecast discussion, Apr 1, 12:30 AM CDT, 1 hour 22 minutes before
Area Forecast Discussion
National Weather Service Nashville TN
1230 AM CDT Sat Apr 1 2023

...New AVIATION...

.UPDATE...
Issued at 918 PM CDT Fri Mar 31 2023

Convection trying to organize across western TN at this time.
Primary cold front is still back in central AR with impressive
dewpoint gradients noted. Pre frontal forcing over wester TN is
still expected to strengthen some although instability levels drop
toward the east. helicity and shear is still quite notable with 0-
500M helicity values of 400 M(2) S(-2) along and just east of the
developing pre frontal dynamics. Strongest storm right now is
located about 40 miles west of Wayne county.

For the forecast, wont change anything at this point. Hrrr still
brings the strongest storm potential to the I-65 corridor between
1pm and 1am. The tornado watch still remains and the situation will
continue to be monitored going forward. Best tornadic threat will be
across the western quarter where the moderate risk still resides.
Damaging straight line winds may end up being the primary threat
with perhaps some hail for our western counties

&&

.SHORT TERM...
(This afternoon through Saturday Night)
Issued at 124 PM CDT Fri Mar 31 2023

Bottom Line:
Severe thunderstorms are expected this evening and overnight with
damaging straight-line winds of 60-75 mph the primary threat
across all of Middle TN. Isolated tornadoes can't be ruled out
mainly west of I-65. This is still expected to be an overnight
event with main timing between 9PM and 3AM. Have multiple,
reliable ways that will wake you up in order to receive warnings
should they be issued for your area.

Forecast Details:
Water vapor imagery this afternoon shows a potent upper-level low
over the northern Great Plains while latest obs indicate a deep
surface low over Iowa. Across our area, southerly surface winds
have been working to usher in favorable low-level moisture, and
this is evident on the observed soundings with notable improvement
from the 06Z, 12Z, to 18Z soundings. And while rain has been
impacting the area off-and-on all morning, we are starting to see
breaks in the clouds that should aid in destabilizing the
atmosphere. Wind shear, of course, remains very favorable for this
event. Mid-level flow will strengthen as the upper-level low
continues to approach, and the LLJ kicks in tonight with 850mb
wind speeds nearing or exceeding 70 knots by 03Z. Forecast
soundings show impressive 0-3km SRH anywhere between 400 and 700
m2/s2. But the main question remains how much instability will be
available, and even with this forecast package, models are in poor
agreement over this across our area. Aside from the numbers of
CAPE, there are some things they agree on. Highest instability
looks to be west of I-65, and in particular, in the quadrant south
of I-40. CAPE looks to fall of rapidly amongst all of the models
east of I-65. Thus, the messaging hasn't really changed with this
forecast package. With plentiful shear, damaging winds will be
possible areawide with the greatest chance for isolated tornadoes
west of I-65 where instability will be greatest.

The other thing to make mention of is that some CAMs have been
waffling all day on whether or not there will be pre-frontal
storms this evening across the west before the main event.
Confidence is low, but if they do develop, they will be in an
environment that offers more instability although not as much
shear. Thus, won't completely rule out an initial round of
isolated to scattered storms west of I-65 that could turn strong
to marginally severe. However, the main event is still expected
between that 9PM to 3AM window.

Finally, no changes were made to the Wind Advisory that begins
this evening. Southerly winds will strengthen ahead of our
convection and will stay strong post-frontal boundary. Gusts of 35
to 45 mph will be possible through Saturday afternoon. Those
stronger gusts may linger longer across the east through the early
evening hours Saturday. However, given the focus on tonight's
event first, will let the next shift take a closer look on whether
or not an extension in time will be warranted for that Wind
Advisory.

Otherwise, temperatures cool on Saturday in the wake of the cold
front and low temperatures Saturday night and into Sunday morning
will be close to the freezing mark, making widespread frost
likely.

&&

.LONG TERM...
(Sunday through next Friday)
Issued at 124 PM CDT Fri Mar 31 2023

Sunday should be a gorgeous day for Middle TN with plenty of sun,
light winds, and temperatures in the mid to upper-60's. As we head
into early next week, a more active pattern presents itself as
surface winds become southerly once again, and increasing moisture
leads to low PoPs. Models are still suggesting that additional
strong to severe thunderstorms are possible in the
Tuesday/Wednesday time frame with those details being ironed out
as we get closer. A wet pattern may even linger through the end of
next week as a stationary front parks itself to our south.

&&

.AVIATION...
(06Z TAFS)
Issued at 1221 AM CDT Sat Apr 1 2023

Line of strong to severe storms is currently impacting terminals
and will continue through the overnight hours. CKV is clear for
the night. Tempos are in for the best possible timing of impact.
Wind gusts up to 40 kts are possible through the night with
lighter gusts (20-25 kts) staying in the forecast until 02/02Z.
VFR conditions will take over once storms clear the terminals.
Winds will be shifting to the NNW through the day tomorrow.

&&

.PRELIMINARY POINT TEMPS/POPS...
Nashville      70  39  66  51 /   0   0   0  20
Clarksville    64  36  66  50 /   0   0   0  20
Crossville     68  33  63  45 /  10   0   0  10
Columbia       71  37  68  50 /   0   0   0  20
Cookeville     69  36  63  47 /   0   0   0  10
Jamestown      68  33  63  45 /   0   0   0  10
Lawrenceburg   72  37  68  50 /   0   0   0  20
Murfreesboro   72  36  67  49 /   0   0   0  20
Waverly        64  37  67  52 /   0   0   0  20

&&

.OHX WATCHES/WARNINGS/ADVISORIES...
Wind Advisory until 1 PM CDT this afternoon for Bedford-Cannon-
Cheatham-Clay-Coffee-Cumberland-Davidson-De Kalb-Dickson-
Fentress-Giles-Grundy-Hickman-Houston-Humphreys-Jackson-Lawrence-
Lewis-Macon-Marshall-Maury-Montgomery-Overton-Perry-Pickett-
Putnam-Robertson-Rutherford-Smith-Stewart-Sumner-Trousdale-Van
Buren-Warren-Wayne-White-Williamson-Wilson.

&&

UPDATE.......21
SHORT TERM...Clements
LONG TERM....Clements
AVIATION.....Baggett
Hazardous weather outlook, Mar 31, 2:00 AM CDT, 23 hours 52 minutes before
Hazardous Weather Outlook
National Weather Service Nashville TN
200 AM CDT Fri Mar 31 2023

TNZ005>011-023>034-056>066-075-077>080-093>095-010700-
Stewart-Montgomery-Robertson-Sumner-Macon-Clay-Pickett-Houston-
Humphreys-Dickson-Cheatham-Davidson-Wilson-Trousdale-Smith-Jackson-
Putnam-Overton-Fentress-Perry-Hickman-Lewis-Williamson-Maury-
Marshall-Rutherford-Cannon-De Kalb-White-Cumberland-Bedford-Coffee-
Warren-Grundy-Van Buren-Wayne-Lawrence-Giles-
200 AM CDT Fri Mar 31 2023

This Hazardous Weather Outlook is for Middle Tennessee.

.DAY ONE...Today and tonight.

There is an enhanced risk for severe thunderstorms along and west of
I-65 this evening and tonight, with a slight risk east of I-65.
Showers and a few thunderstorms are expected off and on throughout
the day today, followed by a line of strong to severe thunderstorms
moving across Middle Tennessee this evening into the early morning
hours on Saturday. Some storms could contain damaging winds, hail,
and a few tornadoes.

A wind advisory is also in effect for all of Middle Tennessee this
evening through Saturday morning. South to southwest winds of 15 to
25 mph with gusts of 35 to 45 mph are expected, which could knock
down some tree limbs and cause isolated power outages.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Frost is likely throughout Middle Tennessee on Sunday morning as low
temperatures drop into the low to middle 30s.

Another powerful storm system will bring the potential for scattered
strong to severe thunderstorms late Tuesday into Wednesday across
Middle Tennessee. Some storms could contain damaging winds, large
hail, and a few tornadoes.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will be needed this evening and tonight, and
possibly again late Tuesday into Wednesday.

Shamburger

In the hours before

Local storm report, Apr 1, 12:49 AM CDT, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
1249 AM CDT SAT APR 1 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1233 AM     HAIL             3 S BETHPAGE            36.44N 86.31W
04/01/2023  E1.00 INCH       SUMNER             TN   PUBLIC

            QUARTER SIZE HAIL VIA MPING.

&&

JB
Local storm report, Apr 1, 12:52 AM CDT, 1 hour before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
1252 AM CDT SAT APR 1 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1245 AM     HAIL             HARTSVILLE              36.39N 86.16W
04/01/2023  M1.00 INCH       TROUSDALE          TN   EMERGENCY MNGR

            HWY 10 AND OLD LAFAYETTE RD.

&&
Local storm report, Apr 1, 1:03 AM CDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
103 AM CDT SAT APR 1 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1245 AM     TSTM WND DMG     HARTSVILLE              36.39N 86.16W
04/01/2023                   TROUSDALE          TN   EMERGENCY MNGR

            TREES DOWN IN DOWNTOWN HARTSVILLE AT HAYES
            ST./RODGERS ST.

&&
Local storm report, Apr 1, 1:07 AM CDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
107 AM CDT SAT APR 1 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1220 AM     TSTM WND DMG     5 S HOHENWALD           35.48N 87.56W
04/01/2023                   LEWIS              TN   FIRE DEPT/RESCUE

            *** TORNADO POSSIBLE *** TREES AND LINES
            DOWN, ROAD IMPASSIBLE AND HEAVY RESIDENTIAL
            STRUCTURAL DAMAGE ALONG JAMES WHITEHEAD RD.
            IN GRINDERS CREEK.

&&
Local storm report, Apr 1, 1:17 AM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
117 AM CDT SAT APR 1 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1218 AM     HAIL             GALLATIN                36.38N 86.45W
04/01/2023  M1.00 INCH       SUMNER             TN   PUBLIC

            TWITTER REPORT W/ PHOTO.

1251 AM     HAIL             4 SE LAFAYETTE          36.48N 85.98W
04/01/2023  M1.00 INCH       MACON              TN   TRAINED SPOTTER

&&
Local storm report, Apr 1, 1:22 AM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
122 AM CDT SAT APR 1 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0108 AM     HAIL             SPRING HILL             35.74N 86.92W
04/01/2023  M1.00 INCH       MAURY              TN   PUBLIC

            TWITTER REPORT W/ PHOTO.

&&

The office that day

Everything else NWS Nashville, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 31, 10:01 PM CDTSevere Thunderstorm WarningOHXHickman, Lewis, Perry, Wayne26 min
Mar 31, 10:24 PM CDTTornado Warning Tornado observedOHXHouston, Stewart36 min
Mar 31, 10:33 PM CDTTornado WarningOHXHouston, Humphreys27 min
Mar 31, 10:54 PM CDTSevere Thunderstorm WarningOHXMontgomery, Stewart36 min
Mar 31, 10:56 PM CDTTornado WarningOHXDickson, Houston, Humphreys, Montgomery34 min
Mar 31, 11:20 PM CDTSevere Thunderstorm WarningOHXCheatham, Dickson, Montgomery, Robertson40 min
Mar 31, 11:25 PM CDTSevere Thunderstorm WarningOHXCheatham, Davidson, Dickson, Houston, Montgomery, Robertson and 1 more35 min
Mar 31, 11:27 PM CDTSevere Thunderstorm WarningOHXCheatham, Dickson, Houston, Humphreys33 min
Mar 31, 11:41 PM CDTTornado Warning Tornado observedOHXPerry, Wayne34 min
Mar 31, 11:54 PM CDTSevere Thunderstorm WarningOHXCheatham, Davidson, Robertson, Sumner, Wilson36 min
Mar 31, 11:59 PM CDTSevere Thunderstorm WarningOHXCheatham, Davidson, Dickson34 min
Apr 1, 12:01 AM CDTTornado WarningOHXCheatham, Dickson16 min
Apr 1, 12:06 AM CDTTornado Warning Tornado observedConsiderable damage threatOHXLawrence, Lewis, Maury, Perry, Wayne39 min
Apr 1, 12:12 AM CDTSevere Thunderstorm WarningOHXLawrence, Lewis, Perry, Wayne33 min
Apr 1, 12:21 AM CDTAreal Flood AdvisoryOHXLawrence, Lewis, Perry, Wayne3 hr
Apr 1, 12:30 AM CDTSevere Thunderstorm WarningOHXMacon, Smith, Sumner, Trousdale, Wilson45 min
Apr 1, 12:32 AM CDTSevere Thunderstorm Warning Considerable damage threatOHXDavidson, Sumner, Wilson43 min
Apr 1, 12:32 AM CDTTornado Warning Tornado observedConsiderable damage threatOHXLewis, Maury43 min
Apr 1, 12:47 AM CDTSevere Thunderstorm WarningOHXLewis, Marshall, Maury, Williamson43 min
Apr 1, 12:55 AM CDTTornado WarningOHXClay, Jackson, Macon18 min
Apr 1, 1:02 AM CDTTornado WarningOHXBedford, Marshall, Maury, Rutherford, Williamson28 min
Apr 1, 1:08 AM CDTSevere Thunderstorm WarningOHXClay, Jackson, Macon, Overton, Smith, Sumner and 2 more52 min
Apr 1, 1:12 AM CDTTornado WarningOHXClay, Jackson, Macon, Smith, Trousdale, Wilson33 min
Apr 1, 1:15 AM CDTSevere Thunderstorm WarningOHXDavidson, Rutherford, Williamson, Wilson45 min
Apr 1, 1:24 AM CDTSevere Thunderstorm WarningOHXBedford, Coffee, Giles, Marshall, Maury36 min
Apr 1, 1:28 AM CDTTornado Warning Tornado observedOHXBedford, Cannon, Rutherford32 min
Apr 1, 1:45 AM CDTTornado WarningOHXBedford, Coffee, Grundy, Warren14 min
Apr 1, 1:47 AM CDTSevere Thunderstorm WarningOHXClay, Jackson, Overton, Pickett17 min
Apr 1, 2:14 AM CDTSevere Thunderstorm WarningOHXDeKalb, Putnam, White31 min
Apr 1, 2:19 AM CDTSevere Thunderstorm WarningOHXBedford, Giles, Marshall26 min
Apr 1, 2:22 AM CDTSevere Thunderstorm WarningOHXCoffee, Grundy, Van Buren, Warren38 min
Apr 1, 2:37 AM CDTSevere Thunderstorm WarningOHXCumberland, Fentress, Overton, Putnam, White38 min

Nearby

Tornado Warnings in Tennessee, 2023Every tornado warning in 2023Tornadoes in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.